Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 497439, 9 pages
Research Article

Parallel Methods and Higher Dimensional NLS Equations

1Department of Mathematics, College of Science, King Abdulaziz University, P.O. Box 80203, Jeddah, Saudi Arabia
2Department of Computer Science, University of Georgia, Athens, GA 30602-7404, USA

Received 3 June 2013; Accepted 28 July 2013

Academic Editor: Juan Carlos Cortés López

Copyright © 2013 M. S. Ismail and T. R. Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Ismail and T. R. Taha, “Parallel Methods and Higher Dimensional NLS Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 497439, 9 pages, 2013. doi:10.1155/2013/497439